# SDR SWAA2012082006788

- Difficulty date: August 18, 2012
- Submitted: August 21, 2012
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- Aircraft time: 32,158 hours, 20,938 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Pin
- Part number: 4956569
- Condition: Loose
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG HOT ELECTRIC ODOR WHEN COFFEE POTS SET TO BREW.  ODOR STOPPED WHEN F/A REMOVED POWER FROM COFFEE POTS.  SECURED GROUND PIN IN WIRING HARNESS FOR COFFEEMAKER PER SWPM.
